# SDR ASAA2012072292582

- Difficulty date: July 2, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 22,081 hours, 6,895 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 8YLY
- Condition: Dirty
- Location: Wx Radar
- Part time: 38,354 hours, 13,129 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT, TURNED WEATHER RADAR ON,  WX FAIL APPEARED ON MFD. TURNED OFF THEN ON RECEIVED WEATHER RADAR FAIL & NO PWS, TURNED OFF AND AS EXPECTED NO PWS REAPPEARED BELOW 1600.  ACFT GROUNDED.  ACCOMPLISHED GVI OF WEATHER RADAR TRANSCEIVER, FOUND TO COVERED IN DUST.  REMOVED WEATHER RADAR TRANSCEIVER.  VACUUMED DUST .  VERIFIED BLOWER OPS NORMAL.  INSTALLED ORIGINAL TRANSCEIVER,  ACCOMPLISHED OPS TEST, TEST PASSES.  REF MM 34-43-00-710-802-001 & 34-43-41-400-801.
